# SDR SAJFCALS100022

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N18606
- Make and model: Boeing 737-800
- Aircraft serial: 28405
- Aircraft time: 34,610 hours, 15,598 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: WC19T1
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT B18606) HORIZONTAL STABILIZER CENTER SECTION HINGE FITTING BEARINGS FOUND DAMAGED (CRACK). OTHER ACFT HAVE REPORTED SIMILAR CRACK DAMAGED BEARING AT THE HINGE FITTING BEARING. THE REPLACEMET FOR THE DAMAGED BEARINGS IS IN PROGRESS.
